# SDR USAA2009082492225

- Difficulty date: July 26, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545834264
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHORD AT CABIN FLOOR STRUCTURE BETWEEN BS 294.5 TO BS 312, RBL 15.  REPLACED CHORD AT CABIN FLOOR STRUCTURE BETWEEN BS 294.5 TO BS 312, RBL 15 IAW B737 SRM 51-10-02.
